# SDR USAA2009072491910

- Difficulty date: July 22, 2009
- Submitted: July 27, 2009
- Operation: Air carrier
- Aircraft: N443US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24842
- Aircraft time: 50,147 hours, 34,904 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q2 - MAJOR REPAIR - SHEAR TIE CRACKED ON FRAME AT BS 287, BETWEEN S23L & S24L.  REPLACED SHEAR TIE ON FRAME AT BS 287, BETWEEN S23L & S24L IAW B737 SRM 53-00-07.
